# SDR UALA2013012400406

- Difficulty date: January 23, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 38,229 hours, 15,670 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT MESSAGE APPEARED DURING CABIN EMERGENCY LIGHT TEST.  REPLACED BATTERY PACK AND MESSAGE CLEARED.
